Found 117 results
Author Title Type [ Year(Asc)]
2019
De Lellis C., De Rosa A., Ghiraldin F..  2019.  A direct approach to the anisotropic Plateau problem. Adv. Calc. Var.. 12(2):211-223.PDF icon DeLDeRGhi_15apr17.pdf (316.98 KB)
Alberti G, Bolcskey H, De Lellis C, Kolliander G, Riegler E.  2019.  Lossless analog compression. IEEE Trans. Inform. Theory. 65(11):7480-7513.PDF icon Lossless_compression_2.pdf (1.04 MB)
De Lellis C..  2019.  The masterpieces of John Forbes Nash Jr.. The Abel Prize 2013-2017. PDF icon Nash_Abel_75.pdf (665.75 KB)
Carlotto A., De Lellis C..  2019.  Min-max embedded geodesic lines on asymptotically conical surfaces. J. Differential Geom.. 112(3):411-445.PDF icon Geodesic_lines.pdf (600.18 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr., Vicol V..  2019.  Onsager's conjecture for admissible weak solutions. Communications on Pure and Applied Mathematics. 72:229–274.PDF icon Onsager96.pdf (523.23 KB)
De Lellis C., L. Székelyhidi Jr..  2019.  On turbulence and geometry: from Nash to Onsager. Notices Amer. Math. Soc.. 66(5)PDF icon notices_12.pdf (290.01 KB)
2018
De Lellis C..  2018.  Allard's interior regularity theorem: an invitation to stationary varifolds. Nonlinear analysis in geometry and applied mathematics.. 2:23-49.PDF icon allard_40.pdf (382.92 KB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  2018.  Boundary regularity of mass-minimizing integral currents and a question of Almgren. Matrix Annals 2017. :193-205.PDF icon matrix_14.pdf (152.76 KB)
Colombo M., De Lellis C., De Rosa L..  2018.  Ill-posedness of Leray solutions for the ipodissipative Navier–Stokes equations. Communications in Mathematical Physics. 362(2):659–688.PDF icon Cattivo_frazionario_16.pdf (427.09 KB)
De Lellis C., Ramic J..  2018.  Min-max theory for minimal hypersurfaces with boundary. Annales de l'Institut Fourier. 68(5):1909–1986.PDF icon Min_Max_80.pdf (644.21 KB)
De Lellis C., Inauen D., L. Székelyhidi Jr..  2018.  A Nash-Kuiper theorem for $C^{1,\frac15-\delta}$ immersions of surfaces in $3$ dimensions. Revista matemática iberoamericana. 34:1119–1152.PDF icon Nash_1.2_21.pdf (426.05 KB)
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
Ambrosio L., De Lellis C., Schmidt T..  2018.  Partial regularity for mass-minimizing currents in Hilbert spaces.. Journal für die Reine und Angewandte Mathematik. 2018:99–144.PDF icon Hilbert_regularity.pdf (578.92 KB)
De Lellis C., Marchese A., Spadaro E., Valtorta D..  2018.  Rectifiability and upper Minkowski bounds for singularities of harmonic Q-valued maps. Commentarii Mathematici Helvetici (CMH). 93:737–779.PDF icon Q_rect_42.pdf (417.24 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)
2017
De Lellis C., Ghiraldin F., Maggi F..  2017.  A direct approach to Plateau's problem. Journal of the European Mathematical Society. 19:2219–2240.PDF icon plateau25.pdf (336.69 KB)
De Lellis C., Inauen D..  2017.  Fractional Sobolev regularity for the Brouwer degree. Communications in Partial Differential Equations. 42:1510–1523.PDF icon Fractional_Sobolev_Regularity_For_The_Brouwer_Degree.pdf (470.22 KB)
De Lellis C., L. Székelyhidi Jr..  2017.  High dimensionality and h-principle in PDE. Bulletin (new series) of the American Mathematical Society. 54:247–282.PDF icon Nash_Bull_15.pdf (484.16 KB)
De Lellis C..  2017.  Il teorema di Schlaefli: un invito alla quarta dimensione. Il Volterriano. 13PDF icon Schlaefli_43.pdf (467.71 KB)
De Lellis C..  2017.  Notes on hyperbolic systems of conservation laws and transport equations.. Handbook of Differential Equations: Evolutionary Equations, Volume 3 . PDF icon hde51.pdf (749.93 KB)PDF icon Errata_HDE.pdf (111.37 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Regularity theory for 2-dimensional almost minimal currents II: branched center manifold. Annals of PDE. 3:1–85.PDF icon CM_52.pdf (679.77 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Uniqueness of tangent cones for 2-dimensional almost minimizing currents. Communications on Pure and Applied Mathematics. 70:1402–1421.PDF icon Tg_Cone_17.pdf (341.36 KB)